Alert archive / Maine / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Caribou, ME
NWS Caribou, ME issued this small craft advisory at May 31, 2011, 3:11 PM EDT. It took effect at Jun 1, 2011, 8:00 AM EDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2011, 3:11 PM EDT (19:11 UTC)
- In effect from
- Jun 1, 2011, 8:00 AM EDT
- Expired
- Jun 2, 2011, 8:00 AM EDT
- In force
- 24 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
495 WHUS71 KCAR 311911 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 311 PM EDT TUE MAY 31 2011 ANZ050>052-010315- /O.NEW.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 311 PM EDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
807 WHUS71 KCAR 010053 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 853 PM EDT TUE MAY 31 2011 ANZ050>052-011000- /O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 853 PM EDT TUE MAY 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
879 WHUS71 KCAR 010526 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 126 AM EDT WED JUN 1 2011 ANZ050>052-011330- /O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 126 AM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
942 WHUS71 KCAR 010649 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EDT WED JUN 1 2011 ANZ050>052-011500- /O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 249 AM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
710 WHUS71 KCAR 011057 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 657 AM EDT WED JUN 1 2011 ANZ050>052-011900- /O.CON.KCAR.SC.Y.0049.110601T1200Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 657 AM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
880 WHUS71 KCAR 011919 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 319 PM EDT WED JUN 1 2011 ANZ050>052-020330- /O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 319 PM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
290 WHUS71 KCAR 020055 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 855 PM EDT WED JUN 1 2011 ANZ050>052-021000- /O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 855 PM EDT WED JUN 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
080 WHUS71 KCAR 020526 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 126 AM EDT THU JUN 2 2011 ANZ050>052-021200- /O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 126 AM EDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
043 WHUS71 KCAR 020722 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 322 AM EDT THU JUN 2 2011 ANZ050>052-021200- /O.CON.KCAR.SC.Y.0049.000000T0000Z-110602T1200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 322 AM EDT THU JUN 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MIGNONE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at May 31, 12:50 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, May 31, 12:50 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CARIBOU ME 1250 PM EDT TUE MAY 31 2011 .SYNOPSIS... HIGH PRESSURE WILL MOVE EAST OF THE AREA THIS AFTERNOON. A WARM FRONT WILL THEN CROSS THE REGION LATE TONIGHT INTO WEDNESDAY MORNING. A STRONG COLD FRONT WILL CROSS THE AREA LATE WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATE...TWEAKED SKY GRIDS A BIT AND ADJUSTED HOURLY TEMPS/DEW POINTS BASED ON LATEST OBSERVATIONS. PREVIOUS DISCUSSION HIGH PRESSURE CENTERED OVER HUDSON BAY CONTINUES TO RIDGE ACROSS THE REGION THIS MORNING. CENTER OF RIDGE WILL CREST THE STATE THIS MORNING AND THEN MOVE EAST OF THE AREA THIS AFTERNOON. IMPULSE RIDING THROUGH UPPER RIDGE TO OUR WEST EVIDENT ON SAT IMG AS CIRRUS CLOUDS MOVING THROUGH QUEBEC EARLY THIS MORNING. MODELS MOVE THIS FEATURE QUICKLY SOUTHEAST THROUGH MAINLY WESTERN MAINE AND THEN OFF THE COAST BY EARLY MORNING. OTHER THAN CIRRUS ACROSS THE REGION THIS MORNING WITH THIS IMPULSE, EXPECT MAINLY SUNNY SKIES WITH A FEW PUFFY CUMULUS ACROSS NORTHERN SECTIONS. MID AND HIGH CLOUDS ON THE INCREASE LATE THIS AFTERNOON THROUGH THE NIGHT WITH WARM AIR ADVECTION IN ADVANCE OF APPROACHING WARM FRONT. WARM FRONT WILL CROSS THE STATE BY DAYBREAK WEDNESDAY WITH DEWPOINTS RISING FROM THE 30S LATE THIS AFTERNOON INTO THE 50S BY WEDNESDAY MORNING. AT THIS TIME EXPECT A DRY FRONTAL PASSAGE WITH MAINLY MID AND HIGH CLOUDS WITH THE WARM FRONT. USED A BLEND OF THE MET AND MAV FOR TEMPERATURES. && .SHORT TERM /WEDNESDAY THROUGH THURSDAY/... A COLD FRONT IS APPROACHING FROM THE WEST AT THE BEGINNING OF THIS PERIOD. EXPECT THIS SYSTEM TO MOVE ACROSS THE FORECAST AREA DURING THE AFTERNOON INTO THE EARLY EVENING BASED ON TIMING OF GFS AND ECMWF. NAM MOST UNSTABLE STILL INDICATED 1000+ CAPE ALONG WITH DECENT AMOUNT OF SHEAR. WILL INCLUDE ENHANCED WORDING LATE MORNING INTO THE EARLY EVENING CENTER ALONG AXES OF HIGHEST POPS. COLD ADVECTION IS EXPECTED TO TAKE PLACE WEDNESDAY NIGHT AND DURING THE DAY THURSDAY ALONG WITH CYCLONIC FLOW ALOFT. EXPECT CLOUDS AND SHOWERS....ESPECIALLY IN THE NORTH AND WEST DISTURBANCES EMBEDDED IN THE FLOW MOVE THROUGH. HAVE HAND DRAWN POPS BASED ON TIMING OF GFS AND ECMWF. FOR WIND HAVE USED A BLEND OF THE NAM12 AND GMOS. FOR TEMPERATURE AND DEW POINT INITIALIZED GRIDS WITH GMOS. WILL INCREASE MAXIMUM TEMPERATURE SEVERAL DEGREES WEDNESDAY IN WARM AIR BEHIND WARM FRONT AND DECREASE FEW DEGREES THURSDAY WITH VERY COLD AIR MASS OVER THE REGION. HAVE USED BLEND OF NAM12 AND GFS40 TO INITIALIZE POPS THEN HAVE MANUALLY ADJUSTED FOR TIMING OF FRONT. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... CYCLONIC FLOW BEHIND LOW IS WEAKENING AS LOW PRESSURE OVER MARITIMES MOVES AWAY BUT STILL EXPECT SOME SHOWERS AND CLOUDS INTO FRIDAY. THEN HIGH PRESSURE BUILDS IN FROM THE WEST AND CRESTS OVER THE STATE SATURDAY. NEXT FRONT APPROACHES FROM THE WEST SATURDAY NIGHT AND WEAKENS. HAVE USED THE GMOS TO INITIALIZE GRIDS. WILL ADJUST PROBABILITY OF PRECIPITATION...SKY COVER AND WIND GUST GRIDS. HAVE ALSO ADJUSTED THE MINIMUM TEMPERATURE 2 TO 3 DEGREES HIGHER. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... NEAR TERM: VFR CONDITIONS TODAY AND TONIGHT. SHORT TERM: MVFR/IFR CONDITIONS ARE EXPECTED WEDNESDAY INTO WEDNESDAY EVENING THEN VFR CONDITIONS THURSDAY THROUGH SATURDAY. && .MARINE... NEAR TERM: WINDS AND SEAS BELOW SCA THROUGH TONIGHT. SHORT TERM: HAVE USED A BLEND OF THE NAM12 AND GFS40 TO INITIALIZE THE WIND GRIDS WEDNESDAY THROUGH THURSDAY THEN TRANSITION TO THE GMOS WINDS. WILL LOWER WIND SPEED A FEW KNOTS THURSDAY DUE TO MARINE INVERSION. FOR WAVES: SOUTHEAST FETCH DEVELOPS FROM THE GULF OF MAINE SOUTHWARD WEDNESDAY AND CONTINUES INTO EARLY WEDNESDAY EVENING UNTIL WIND SHIFT INTO THE SOUTHWEST. WAVE GRAPHICS LAST SEVERAL RUNS CONTINUE TO SHOW MOST OF THIS FETCH OVER COLD SEA SURFACE TEMPERATURES IN THE GULF OF MAINE AND THEREFORE SUSPECT THAT WAVE MODEL WINDS MAY BE A LITTLE HIGH. WOULD PREFER TO USE NAM/SWAN HOWEVER LATEST VERSION NOT AVAILABLE SO HAVE INITIALIZED GRIDS WITH WNA/4 BUT WILL LOWER WAVES WAVES WEDNESDAY NIGHT INTO THURSDAY 1 TO 2 FEET. && .CAR WATCHES/WARNINGS/ADVISORIES... ME...NONE. MARINE...NONE. && NEAR TERM...DUDA/FOSTER SHORT TERM...MIGNONE LONG TERM...MIGNONE AVIATION...FOSTER MARINE...FOSTER/MIGNONE
Hazardous weather outlook, May 31, 3:10 PM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 310 PM EDT TUE MAY 31 2011 MEZ001>006-010-011-015>017-029>032-011915- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 310 PM EDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY AND CROSS THE REGION LATE IN THE DAY. THE FRONT MAY BE ACCOMPANIED BY THUNDERSTORMS. A FEW THUNDERSTORMS MAY CONTAIN GUSTY WINDS AND LARGE HAIL. THE GREATEST THREAT FOR ANY STRONG OR SEVERE THUNDERSTORMS ON WEDNESDAY WILL BE ACROSS WESTERN PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-011915- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 310 PM EDT TUE MAY 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Maine, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.